MAUDE Adverse Event Report: ULRICH GMBH & CO. KG UCENTUM; LOCKING SCREW

ULRICH GMBH & CO. KG UCENTUM; LOCKING SCREW
Model Number CS 3801-01
Medical Device Problem Codes Detachment Of Device Component (1104); Material Separation (1562); Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer) exemption # e2014011.
 
Event or Problem Description
The locking set screw looked to be sitting off the top left screw in a follow up mri.A revision surgery was conducted revealing that the set screw was in fact out of the head of the screw.Both the set screw and screw were explanted and discarded by the hospital.

Brand Name
UCENTUM
Common Device Name
LOCKING SCREW
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key6388916
Report Number9612420-2017-00006
Device Sequence Number1102729
Product Code NKB
UDI-Device Identifier04052536078646
UDI-Public4052536078646
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K123717
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 03/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCS 3801-01
Device Catalogue NumberCS 3801-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2017
Initial Report FDA Received Date03/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight136